# SDR SWAA2018043021554

- Difficulty date: March 25, 2018
- Submitted: May 1, 2018
- Operation: Air carrier
- Aircraft: N716SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27850
- Aircraft time: 69,682 hours, 40,938 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: 116A2100
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LEADING EDGE CAVITY UNDER AND AFT OF OUTBOARD KRUEGER FLAP LEADING EDGE SUPPORT STRUCTURE BRACKET FOR LOWER ACCESS PANEL CRACKED.  R&R BRACKET IAW DWG AND EA.
